Question about Retin A/BP and Redness

im not sure if its the retin a or the bp wash i was told to use by my doctor, but lately i have this redness under my eyes and on my cheeks and mustache area. it looks like sun burn but i dont spend much time in the sun. its not like redness from where acne was, its like a total redness type deal. people tell me it looks like im working hard or have sun burn or something. im just wondering could it be from the topicals? and if so, will it subside when im through using them? is it where i was exposed to sun and the topicals made me to sensitive so i did actually get some sun burn? is it possible that i will have this forever? i really hate this because the medicine is kinda working, my skin is much smoother and now its basically a few pimples and a lot of redmarks(the acne kind) left. but you can generally see the redness on my face a lot. i have a derm appt. on thursday so should i just wait till then and keep using it? or should i stop until then? god i hate acne.

Related Acne Archive Posts & Questions

One thought on “Question about Retin A/BP and Redness

Comments are closed.